Regularity conditions for the solutions to some parabolic systems / Diachenko, O. V., Los, V. M. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (8))

Diachenko O. V., Los V. M.
Regularity conditions for the solutions to some parabolic systems


Download publication will be available after 09/01/2024 р., in 193 days

Cite:
Diachenko, O. V., Los, V. M. (2022). Regularity conditions for the solutions to some parabolic systems. Ukrainian Mathematical Journal, 74 (8), 1107-1117. http://jnas.nbuv.gov.ua/article/UJRN-0001354386 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209